# SDR RAIA2009090200001

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 24,004 hours, 22,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT SEVERAL OF THE FLOOR EMERGENCY PROXIMITY LIGHTS AS BEING INOPERATIVE.  MAINTENANCE CLEANED AND REPLACED THE CONNECTOR TO THE EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK OF THE SYSTEM FOLLOWING THE CORRECTIVE ACTION WAS GOOD.
